RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Cherevatenko, Olga Ivanovna

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15

Number of views:
This page:686
Abstract pages:2248
Full texts:809
References:365
Associate professor
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person27913
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/814617
http://orcid.org/0000-0003-3931-9425
https://www.scopus.com/authid/detail.url?authorId=24449215700

Publications in Math-Net.Ru
2020
1. S. M. Ratseev, O. I. Cherevatenko, “On customary spaces of Leibniz–Poisson algebras”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 20:3 (2020),  290–296  mathnet
2. S. M. Ratseev, O. I. Cherevatenko, “On decoding algorithms for generalized Reed–Solomon codes”, Sistemy i Sredstva Inform., 30:4 (2020),  83–94  mathnet
2018
3. S. M. Ratseev, O. I. Cherevatenko, “On application of elliptic curves in some electronic voting protocols”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 18:1 (2018),  62–68  mathnet  elib
2017
4. S. M. Ratseev, O. I. Cherevatenko, “Numerical characteristics of Leibniz–Poisson algebras”, Chebyshevskii Sb., 18:1 (2017),  143–159  mathnet  elib
2016
5. S. M. Ratseev, O. I. Cherevatenko, “Codimensions of varieties of Poisson algebras with Lie nilpotent commutants”, Trudy Inst. Mat. i Mekh. UrO RAN, 22:1 (2016),  241–244  mathnet  mathscinet  elib
2015
6. S. M. Ratseev, O. I. Cherevatenko, “Complexity functions of some Leibniz–Poisson algebras”, Sib. Èlektron. Mat. Izv., 12 (2015),  500–507  mathnet
2014
7. S. M. Ratseev, O. I. Cherevatenko, “On authentication codes based on orthogonal tables”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(37) (2014),  178–186  mathnet  zmath  elib
8. S. M. Ratseev, O. I. Cherevatenko, “On Leibniz–Poisson Special Polynomial Identities”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(35) (2014),  9–15  mathnet  zmath
9. S. M. Ratseev, O. I. Cherevatenko, “On Perfect Ciphers Based on Orthogonal Tables”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 7:2 (2014),  66–73  mathnet
2013
10. S. M. Ratseev, O. I. Cherevatenko, “On metabelian varieties of Leibniz–Poisson algebras”, The Bulletin of Irkutsk State University. Series Mathematics, 6:1 (2013),  72–77  mathnet
11. O. I. Cherevatenko, “Varieties of linear algebras of polynomial growth”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(33) (2013),  7–14  mathnet  zmath  elib
12. S. M. Ratseev, O. I. Cherevatenko, “Exponents of some varieties of Leibniz–Poisson algebras”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2013, 3(104),  42–52  mathnet
13. S. M. Ratseev, O. I. Cherevatenko, “On some varieties of Leibniz–Poisson algebras with extreme properties”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2013, 2(22),  57–59  mathnet
2012
14. S. M. Ratseev, O. I. Cherevatenko, “On the nilpotent Leibniz–Poisson algebras”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 4(29) (2012),  207–211  mathnet
2006
15. S. P. Mishchenko, O. I. Cherevatenko, “Necessary and sufficient conditions for a variety of Leibniz algebras to have polynomial growth”, Fundam. Prikl. Mat., 12:8 (2006),  207–215  mathnet  mathscinet  zmath  elib; J. Math. Sci., 152:2 (2008), 282–287  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021